Multiplicity Results for Classes of Infinite Positone Problems

  • Eunkyung Ko

    Mississippi State University, USA
  • Eun Kyoung Lee

    Pusan National University, Busan, South Korea
  • R. Shivaji

    Mississippi State University, USA


We study positive solutions to the singular boundary value problem

where div , and is a bounded domain in Here is a continuous nondecreasing function such that We establish the existence of multiple positive solutions for certain range of when satisfies certain additional assumptions. A simple model that will satisfy our hypotheses is for We also extend our results to classes of systems when the nonlinearities satisfy a combined sublinear condition at infinity. We prove our results by the method of sub-supersolutions.

Cite this article

Eunkyung Ko, Eun Kyoung Lee, R. Shivaji, Multiplicity Results for Classes of Infinite Positone Problems. Z. Anal. Anwend. 30 (2011), no. 3, pp. 305–318

DOI 10.4171/ZAA/1436